# SDR SWAA2022020233019

- Difficulty date: November 1, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 20,094 hours, 8,488 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FWD CAPSTRIP NUTPLATES RETAINER AT BS727 RBL21 TO LBL21 CRACKED. / RECIEVED NEW CAP STRIP FOR BS 727 RBL 21 TO LBL 21 PART # 453A2611-25 A TAG # A49041 IAW 25-52-10-19 PAGE 40F10 ITEM 55 REV 80; STRIP TO BE INSTALLED ON SAM 5655
